# SDR ASOA05045

- Difficulty date: January 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 6,522 hours
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE CREW REPORTED THE PASSENGER DOOR WAS HARD TO CLOSE WITH AN AIR LEAK NOTICED AROUND THE DOOR DURING FLIGHT.  MAINTENANCE CLEANED AND INSPECTED THE PASSENGER DOOR SEAL.  MAINTENANCE THEN PRESSURIZED THE AIRCRAFT WITH NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE. (K)
